# SDR SWAA2021012042542

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 57,145 hours, 33,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN LOOSE AND NOT ILLUMINATED.  REMOVED & REPLACED CENTER OTW EMERGENCY EXIT 33-51-01.
